CaltechAUTHORS
  A Caltech Library Service

Equilibrium shocks in plane deformations of incompressible elastic materials

Abeyaratne, Rohan and Knowles, James K. (1989) Equilibrium shocks in plane deformations of incompressible elastic materials. Journal of Elasticity, 22 (2-3). pp. 63-80. ISSN 0374-3535. https://resolver.caltech.edu/CaltechAUTHORS:20141031-104535753

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20141031-104535753

Abstract

This paper is concerned with piecewise smooth plane deformations in an isotropic, incompressible elastic material. An explicit necessary and sufficient condition for the existence of piecewise homogeneous equilibrium states is established, and the set of all such states is precisely characterized. A particularly simple expression is derived for the “driving traction” on a surface of discontinuity in the deformation gradient.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/BF00041104 DOIArticle
http://link.springer.com/article/10.1007%2FBF00041104PublisherArticle
Additional Information:© 1989 Kluwer Academic Publishers. Received 27 October 1987. The results reported here were obtained in the course of an investigation supported in part by the U.S. Office of Naval Research through Contract N00014-87-K-0017.
Funders:
Funding AgencyGrant Number
Office of Naval Research (ONR)N00014-87-K-0017
Issue or Number:2-3
Record Number:CaltechAUTHORS:20141031-104535753
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20141031-104535753
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:51119
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:31 Oct 2014 18:41
Last Modified:03 Oct 2019 07:29

Repository Staff Only: item control page